Affordable Access

Access to the full text

Order properties of the space of strongly additive transition functions

Authors
  • Sotnikov, A. I.1
  • 1 Tuva State University, Kyzyl, Russia , Kyzyl
Type
Published Article
Journal
Siberian Mathematical Journal
Publisher
Kluwer Academic Publishers-Consultants Bureau
Publication Date
Jan 01, 2005
Volume
46
Issue
1
Pages
166–171
Identifiers
DOI: 10.1007/s11202-005-0017-y
Source
Springer Nature
Keywords
License
Yellow

Abstract

The basic properties are studied of the ordered Banach algebra of strongly additive transition functions and some connections are dealt with the spaces of linear operators, vector measures, and measurable vector-valued functions. In particular, it is shown that every strongly additive transition function admits a (unique) decomposition into the sum of its countably additive and purely finitely additive components.

Report this publication

Statistics

Seen <100 times